MAUDE Adverse Event Report: MASIMO - 40 PARKER RED LNC-10 CABLE; OXIMETER

MASIMO - 40 PARKER RED LNC-10 CABLE; OXIMETER
Model Number 2056
Medical Device Problem Codes Device Stops Intermittently (1599); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to masimo for evaluation.When the investigation is complete a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported cable not working intermittently or readings are weak.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, additional manufacturing narrative (if other): the returned cable was evaluated.During evaluation the cable passed all visual and functional testing.Eeprom content verification did not identify any issues.The cable was determined to be functioning as designed.Initial reporter zip code exceeded the maximum number of allowable digits, the zip code is as follows: (b)(6).Corrected data: udi # updated (b)(4).

Brand Name
RED LNC-10 CABLE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6806465
Report Number2031172-2017-00797
Device Sequence Number1077816
Product Code DQA
UDI-Device Identifier00843997011709
UDI-Public00843997011709
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2056
Device Catalogue Number2056
Device Lot Number16K4B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 07/24/2017
Supplement Date Received by Manufacturer08/29/2017
Initial Report FDA Received Date08/19/2017
Supplement Report FDA Received Date09/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1